Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 11, Pages 1991–1999 (Mi zvmmf567)  

This article is cited in 10 scientific papers (total in 10 papers)

Convergence of the suitable affine subspace method for finding the least distance to a simplex

E. A. Nurminski

Institute for Automation and Control Processes, Far East Division, Russian Academy of Sciences, ul. Radio 5, Vladivostok, 690041, Russia

Abstract: A minimum-length vector is found for a simplex in a finite-dimensional Euclidean space. The algorithm of successive projections onto affine subspaces containing suitable subsimplices of the initial simplex is shown to have a globally higher-than-linear convergence rate. Results of numerical experiments are presented.

Key words: projection, minimum-norm element, simplex.

Full text: PDF file (1044 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:11, 1915–1922

Bibliographic databases:
UDC: 519.677
Received: 28.03.2005

Citation: E. A. Nurminski, “Convergence of the suitable affine subspace method for finding the least distance to a simplex”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005), 1991–1999; Comput. Math. Math. Phys., 45:11 (2005), 1915–1922

Citation in format AMSBIB
\Bibitem{Nur05}
\by E.~A.~Nurminski
\paper Convergence of the suitable affine subspace method for finding the least distance to a simplex
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 11
\pages 1991--1999
\mathnet{http://mi.mathnet.ru/zvmmf567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2203223}
\zmath{https://zbmath.org/?q=an:1103.52012}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 11
\pages 1915--1922


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf567
  • http://mi.mathnet.ru/eng/zvmmf/v45/i11/p1991

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bagirov A.M., Ganjehlou A.N., Ugon J., Tor A.H., “Truncated codifferential method for nonsmooth convex optimization”, Pac J Optim, 6:3 (2010), 483–496  mathscinet  zmath  isi  elib
    2. Nurminski E.A., “Envelope stepsize control for iterative algorithms based on Fejer processes with attractants”, Optim. Methods Softw., 25:1 (2010), 97–108  crossref  mathscinet  zmath  isi  elib  scopus
    3. Bagirov A.M., Ugon J., “Codifferential method for minimizing nonsmooth DC functions”, J. Global Optim., 50:1 (2011), 3–22  crossref  mathscinet  zmath  isi  elib  scopus
    4. Gabidullina Z.R., “A theorem on strict separability of convex polyhedra and its applications in optimization”, J. Optim. Theory Appl., 148:3 (2011), 550–570  crossref  mathscinet  zmath  isi  elib  scopus
    5. Nurminskii E.A., Pozdnyak P.L., “Reshenie zadachi poiska naimenshego rasstoyaniya do politopa s ispolzovaniem graficheskikh uskoritelei”, Vychislitelnye tekhnologii, 16:5 (2011), 80–88  mathscinet  elib
    6. N. K. Arutyunova, A. M. Dulliev, V. I. Zabotin, “Algorithms for projecting a point onto a level surface of a continuous function on a compact set”, Comput. Math. Math. Phys., 54:9 (2014), 1395–1401  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. Fuduli A. Gaudioso M. Nurminski E.A., “A Splitting Bundle Approach For Non-Smooth Non-Convex Minimization”, Optimization, 64:5 (2015), 1131–1151  crossref  mathscinet  zmath  isi  elib  scopus
    8. Vorontsova E.A., Nurminski E.A., “Synthesis of Cutting and Separating Planes in a Nonsmooth Optimization Method”, Cybern. Syst. Anal., 51:4 (2015), 619–631  crossref  mathscinet  zmath  isi  elib  scopus
    9. Nurminski E.A., “Single-projection procedure for linear optimization”, J. Glob. Optim., 66:1, SI (2016), 95–110  crossref  mathscinet  zmath  isi  elib  scopus
    10. Vorontsova E., “Extended Separating Plane Algorithm and NSO-Solutions of PageRank Problem”, Discrete Optimization and Operations Research, Lecture Notes in Computer Science, 9869, eds. Kochetov Y., Khachay M., Beresnev V., Nurminski E., Pardalos P., Springer Int Publishing Ag, 2016, 547–560  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:321
    Full text:150
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021